MAUDE Adverse Event Report: CORDIS US. CORP AVANTI; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

CORDIS US. CORP AVANTI; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Catalog Number 504605S
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during preparation the luer hub of the vessel dilator for a 5f 7.5cm avanti plus catheter sheath introducer (csi) broke off in the sheath when removing the dilator.A new 5f 7.5cm avanti plus csi was used as a replacement.The device was stored and prepped according to the instructions for use (ifu) and was stored in the procedure room prior to the procedure.The facility does not use room sterilization methods involving ultraviolet (uv) light or ozone.There was no visible damage to the package prior to use, no difficulty inserting the dilator into the sheath, and the luer hub of the dilator did not kink or bend during insertion.The dilator was snapped into place at the hub prior to insertion of the sheath, and there was no difficulty withdrawing the dilator from the sheath prior to the separation occurring.There were no reported patient injuries.
 
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.

Brand Name
AVANTI
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key24777213
Report Number9616099-2026-00453
Device Sequence Number17675383
Product Code DRE
UDI-Device Identifier10705032009966
UDI-Public(01)10705032009966(17)281031(10)18531094
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970392
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number504605S
Device Lot Number18531094
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5F 7.5CM AVANTI PLUS CSI
Patient SexUnknown